Thread: Tren = Acne?
03-29-2005, 09:47 PM #1
Tren = Acne?
Hmmm.... Well, I used to have incredibly horrifying back acne and I totally beat it. After 2 years of sufffering and embarassment I beat it and I beat it while on a cycle. My question is for you great Tren users do you think EQ is a better choice to run w. prop for someone that is prone to acne or Tren? I did EQ/Cyp my last cycle and had no problem at all. I'm just scared cause I've only experimented with tren once before and by that time I was allready starting to develop acne before I started the Tren. You thoughts? It's been about 2+ years since my last encounter with tren and once again I will say it that I did not START developing the acne because of the tren the development started way before. Thanks.
03-29-2005, 09:50 PM #2
i tend to break out on tren as well but if i keep it under control its ok. just make sure u take all precautions even b4 u start seeing any acne. i'm on weeks 4 of tren now and no problems...eq will b better for that tho
03-29-2005, 09:51 PM #3
I am on tren right now, got terrible acne my first run with it as well, but much of it was due to the fact that I was a desperate dumbass and when i ran out of prop I jumped on test e and deca and totally fuc*d my test levels up. I've used almst everything for acne including prescription medications, and I have to say the best thing for me is Lava bar soap(yes, handcleaner pumice soap) this stuff works like a charm on my shoulders and back, totally keeps the acne down.
03-29-2005, 09:58 PM #4
I just started using dish soap for my skin, tanning, and tetracycline. Totally cleared me up. I have no problem with acne anymore. It's great. I want to run some tren again cause it was just nuts when I was on it. I loved it but I definately don't want to go back where I started. What are your doses right now Tycin?
03-30-2005, 01:01 AM #5
03-30-2005, 01:04 AM #6
Hmmmm So I should definately stay away huh?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)